Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
CRITICAL DIMENSION OF A HESSIAN EQUATION INVOLVING CRITICAL EXPONENT AND A RELATED ASYMPTOTIC RESULT
Autore:
CHOU KS; GENG D; YAN SS;
Indirizzi:
CHINESE UNIV HONG KONG,DEPT MATH SHATIN HONG KONG S CHINA UNIV TECHNOL,DEPT MATH APPL GUANGZHOU PEOPLES R CHINA
Titolo Testata:
Journal of differential equations
fascicolo: 1, volume: 129, anno: 1996,
pagine: 79 - 110
SICI:
0022-0396(1996)129:1<79:CDOAHE>2.0.ZU;2-T
Fonte:
ISI
Lingua:
ENG
Soggetto:
NONLINEAR ELLIPTIC-EQUATIONS; CRITICAL SOBOLEV EXPONENTS; OPERATORS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
15
Recensione:
Indirizzi per estratti:
Citazione:
K.S. Chou et al., "CRITICAL DIMENSION OF A HESSIAN EQUATION INVOLVING CRITICAL EXPONENT AND A RELATED ASYMPTOTIC RESULT", Journal of differential equations, 129(1), 1996, pp. 79-110

Abstract

Let S-k(V(2)u), 1 less than or equal to k < n/2, be the kth Hessian operator. We study the problem [GRAPHICS] where gamma(k) is the critical S-k and Omega is a ball. Results generalizing those obtained by Brezis-Nirenberg for the special case k = 1 are established. A discussion on the asymptotic behaviour of solutions of the problem (as lambda -->0) is also included. (C) 1996 Academic Press, Inc.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 19/01/20 alle ore 10:10:20